Hiroshima Mathematical Journal

On a fractal set with a gap between its Hausdorff dimension and box dimension

Satoshi Ikeda

Full-text: Open access

Article information

Hiroshima Math. J., Volume 25, Number 2 (1995), 433-439.

First available in Project Euclid: 21 March 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 28A80: Fractals [See also 37Fxx]
Secondary: 28A78: Hausdorff and packing measures


Ikeda, Satoshi. On a fractal set with a gap between its Hausdorff dimension and box dimension. Hiroshima Math. J. 25 (1995), no. 2, 433--439. doi:10.32917/hmj/1206127720. https://projecteuclid.org/euclid.hmj/1206127720

Export citation


  • [1] Billingsley, P., Ergo die theory and information. John Willy and Sons, Inc., New York, London, Sydney (1965).
  • [2] Billingsley, P., The singular function of bold play. Am. Sci., 71 (1983), 392-397.
  • [3] Eggleston, H. G., The fractal dimension of a set defined by decimal properties, Quart. J. Math. Oxford Ser., 20 (1949), 31-36.
  • [4] Falconer, K. J., The Geometry of Fractal Sets, Cambridge Univ. Press, (1985).
  • [5] Ikeda, S., On the Billingsley Dimension on RN, Hiroshima Math. J. (to appear).
  • [6] Mandelbrot, B. B., Fractals: Form, Chance, and Dimension. San Francisco: W. H. Freeman and Co. (1977).
  • [7] Mandelbrot, B. B., The Fractal Geometry of Nature. San Francisco: W. H. Freeman and Co. (1983).
  • [8] McMullen, C., The Hausdorf dimension of general Sierpiski carpets, Nagoya Math. J. 96 (1984), 1-9.
  • [9] Young, L. S., Dimension, entropy and Lyapunov exponents. Ergodic Theory Dyn. Syst. 2 (1982), 109-124.